Pacific Journal of Mathematics

Quasitriangular operator algebras.

Joan K. Plastiras

Article information

Source
Pacific J. Math., Volume 64, Number 2 (1976), 543-549.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102867105

Mathematical Reviews number (MathSciNet)
MR0428065

Zentralblatt MATH identifier
0331.46062

Subjects
Primary: 46L15
Secondary: 47A65: Structure theory

Citation

Plastiras, Joan K. Quasitriangular operator algebras. Pacific J. Math. 64 (1976), no. 2, 543--549. https://projecteuclid.org/euclid.pjm/1102867105


Export citation

References

  • [1] W. B. Arveson, Interpolation problems in nest algebras, J. Functional Analysis, 20 (1975), 208-233.
  • [2] R. G. Douglas and C. Pearcy, A note on quasitriangular operators, Duke Math. J., 37 (1970), 177-188.
  • [3] P. R. Halmos, Quasitriangular operators, Acta Sci. Mat. (Szeged), 29 (1968), 283-293.
  • [4] P. R. Halmos, Ten problems in Hilbert space, Bulletin Amer. Math. Soc, 76 (1970), 887-933.
  • [5] J. K. Plastiras, Compact perturbations of certain von Neumann algebras, Trans. Amer. Math. Soc, (to appear).
  • [6] C. E. Rickart, General Theory of Banach Algebras, D. van Nostrand Company, Inc. (1960).
  • [7] B. Sz.-Nagy, Specktraldarstellung linearer Transformation des Hilbertschen Raumes, Berlin, (1942).